1. More Medication Related Stuff

    I dont know whats me any more.  I’m not saying that to be dramatic, or over the top.  I mean it.  I’m not sure whats a side effect and what my feelings are.  I’m not even sure I can separate them.  If its a foreign substance is altering the function of my brain to make me feel X, what the fuck do I call that?  I’m so fucking sick of this shit.  I had a fine day.  Played Kingdom Hearts, did some work, it was a solid day.  That is, until about an hour and a half or so ago.  Thats when I began to come down from my Vyvanse.  I knew tonight was going to be rough because I took double my dose.  Now, I should say that is only 40mg.  My normal dose is 20mg and in all honesty, its not that much and the 20 isn’t very noticeable.  But it worked, I did some good work today.  But fuck this shit.  I went from getting so mad I almost tore up my dorm room, to a sobbing wreck in about 20 minutes.  The best part? I HAVE NO FUCKING IDEA WHAT I WAS ANGRY OR SAD ABOUT!!!! I was sobbing and saying “Why am I so sad? Why am I so sad?” I hate this so fucking much.  Its terrifying.  And I might go on another medication just to deal with the side effects of the Wellbutrin? Whats that going to do to me?… I hate myself.  I really do.  I cant function without the medication in an academic environment, but I’m not sure I can function with them either.  So where does that leave me? Am I to suffer these side effects till I go to my doctor and get new meds? Going through the transition period all over again? I’m beginning to understand why people go off there meds… I thought this wasn’t going to keep happening.  I thought it was going to even out.